# SDR SWIA202052669

- Difficulty date: August 3, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 41,534 hours, 26,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-797
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION BETWEEN FS 785.15-FS 797.00.  C-CHECK RO 9/21/2020.  REMOVED CORROSION ON LEFT SIDE SEAT RAIL FS 785.00-797.00, REF CRJ700 SRM.  OUT OF LIMITS, DAMAGE IS LOCATED AT UPPER LOCATION (C-C) AND AT THE FASTENER LOCATION, REF CRJ700 SRM.  INSTALLED NEW SIDE SEAT RAIL FS 785.15-FS 861 LT SIDE CRJ700 AMM.
